# SDR ASAA1149187

- Difficulty date: February 27, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 6545855118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB BETWEEN BS 907 AND BS 927 RT SIDE CORRODED.  REMOVED CORROSION FOUND OUT OF LIMITS.  REMOVED AND REPLACED SUPPORT IAW SRM 53-60-51, 51-30-01, 51-40-02, 51-20-01 AND SOPM 20-41-02.
